Skip to Content
ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

Price:

23.17


ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

https://nutricity.ar/shop/brsrm2ybdn6beydx-alka-seltzer-plus-severe-cold-flu-medicine-citrus-effervescent-tablets-nasal-sinus-congestion-sneezing-runny-nose-cough-sore-throat-fever-headache-and-body-aches-pains-48ct-orange-135879 https://nutricity.ar/web/image/product.template/135879/image_1920?unique=18d93d9
(0 review)
6 sold in last 24 hours

Stock Expiry Date: 06-09-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • *Use this cold and flu medicine as directed.
  • Our Severe Cold & Flu medicine formula provides unbeatably fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • Cold and Flu medicine for adults and children 12 years and older
  • This cold remedy for adults and children 12 years and older quickly dissolves in water and instantly ready to start working so you can get back to your busy life
  • Each cough and cold box has 24 Sachets each containing 1 individually wrapped dose (2 effervescent cold tablets), which makes it easy to carry with you on the go
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

23.17 23.17 USD 23.17 Tax Included

Not Available For Sale

(0.48 / Units)
10 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Brand Name
  • Age Range Description
  • Container Type
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Cold & Flu Relief
Ingredients Magnesium Stearate, Calcium Silicate, Maltodextrin, Flavors, Sucralose., Sodium Bicarbonate, Fd&c Red #40, Mannitol, Dimethicone, FD&C Yellow #6, Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, potassium bicarbonate. povidone
Active Ingredients Acetaminophen 250 Mg, Dextromethorphan Hydrobromide 10 Mg, Chlorpheniramine maleate 2 mg, Phenylephrine hydrochloride 5 mg
Package Type Name Box, Sachet
Container Type Box, sachet
Brand ALKA-SELTZER PLUS
Unit Count 48 Count
Item Form Effervescent Tablet
Item Weight 7.05 Ounces
Product Benefits Cold And Flu Control
Number Of Items 1
Manufacturer Bayer Healthcare Llc
Product Type Cold & Flu Relief
Specific Uses For Product Cough
Upc 016500596110
Target Audience Unisex-Adults
Net Content Count 1 Count
Brand Name ALKA-SELTZER PLUS
Age Range Description Adult
Item Dimensions 3.86 x 3.23 x 4.33 inches
Additional Features Fast-Acting
Target Use Body Part Back
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSRM2YBDN6BEYDX
Category
Health Care , Over-the-Counter Medication , Cough & Cold , Cold & Flu Relief
Barcode
016500596110
Tags

 

ALKA-SELTZER PLUS Severe Cold & Flu Medicine for adults and children 12 years and older - the comprehensive solution for cold and flu symptoms relief. This cold and flu medicine is specially designed to provide fast and effective relief for nasal congestion, sinus pressure, runny nose, and other cold symptoms. The PowerFast Fizz Effervescent Cold Tablets quickly dissolve in water, and are instantly ready to start working, making it a convenient and hassle-free option for on-the-go relief. These cold tablets dissolve quickly in hydrating water and are instantly ready to start working. This cold and flu medicine for adults (and children 12 years and older) has improved flavor, less sodium & is aspartame free. Each cold relief dose is individually wrapped and transforms in just 4oz of water into a fast, liquid medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains

Important information

Ingredients

Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate. povidone, sodium bicarbonate, sucralose.

Directions

Do not take more than the recommended dose: adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.86 x 3.23 x 4.33 inches; 7.05 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​